# SDR HAIHEEA9377

- Difficulty date: April 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6748D
- Make and model: Bell 206L-3
- Aircraft serial: 51106
- System (JASC): 2310 · HF Communications System
- Part: Hf Antenna
- Part number: 064010290000
- Condition: Defective
- Location: Comm Sys
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DATA TAG MISSING, ANTENNA CORRODED IN SEVERAL AREAS.
